Previous |  Up |  Next


conformable fractional calculus; conformable fractional differential equations; solution-tube; Schauder’s fixed-point theorem; fractional Sobolev’s spaces
In this article, we study the existence of solutions to systems of conformable fractional differential equations with periodic boundary value or initial value conditions. where the right member of the system is $L^{1}_{\alpha }$-carathéodory function. We employ the method of solution-tube and Schauder’s fixed-point theorem.
[1] Abdeljawad, T.: On conformable fractional calculus. J. Comput. Appl. Math. 279 (2015), 57–66. DOI 10.1016/ | MR 3293309
[2] Abdeljawad, T., AlHorani, M., Khalil, R.: Conformable fractional semigroups of operators. J. Semigroup Theory Appl. 2015 (2015), 9 pages.
[3] Anderson, D.R., Avery, R.I.: Fractional-order boundary value problem with Sturm-Liouville boundary conditions. Electronic J. Differential Equ. 2015 (29) (2015), 10 pages. MR 3335759
[4] Batarfi, H., Losada, J., Nieto, J.J., Shammakh, W.: Three-point boundary value problems for conformable fractional differential equations. J. Function Spaces 2015 (2015), 6 pages. MR 3326681
[5] Bayour, B., Torres, D.F.M.: Existence of solution to a local fractional nonlinear differential equation. J. Comput. Appl. Math. 312 (2016), 127–133. DOI 10.1016/ | MR 3557866
[6] Benchohra, M., Cabada, A., Seba, D.: An existence result for nonlinear fractional differential equations on Banach spaces. Boundary Value Problem 2009 (2009), 11 pages. MR 2525581
[7] Bendouma, B., Cabada, A., Hammoudi, A.: Existence of solutions for conformable fractional problems with nonlinear functional boundary conditions. submitted.
[8] Benkhettou, N., Hassani, S., Torres, D.F.M.: A conformable fractional calculus on arbitrary time scales. J. King Saud Univ. Sci. 28 (1) (2016), 93–98. DOI 10.1016/j.jksus.2015.05.003
[9] Cabada, A.: Green’s Functions in the Theory of Ordinary Differential Equations. Springer, New York, 2014. MR 3155625
[10] Cabada, A., Hamdi, Z.: Nonlinear fractional differential equations with integral boundary value conditions. Appl. Appl. Math. Comput. 228 (2014), 251–257. DOI 10.1016/j.amc.2013.11.057 | MR 3151912
[11] Cabada, A., Hamdi, Z.: Existence results for nonlinear fractional Dirichlet problems on the right side of the first eigenvalue. Georgian Math. J. 24 (1) (2017), 41–53. DOI 10.1515/gmj-2016-0086 | MR 3607239
[12] Cabada, A., Wang, G.: Positive solutions of nonlinear fractional differential equations with integral boundary value conditions. J. Math. Anal. Appl. 389 (1) (2012), 403–411. DOI 10.1016/j.jmaa.2011.11.065 | MR 2876506
[13] Chung, W.S.: Fractional Newton mechanics with conformable fractional derivative. J. Comput. Appl. Math. 290 (2015), 150–158. DOI 10.1016/ | MR 3370399
[14] Frigon, M., O’Regan, D.: Existence results for initial value problems in Banach spaces. Differ. Equ. Dyn. Syst. 2 (1994), 41–48. MR 1386037
[15] Frigon, M., O’Regan, D.: Nonlinear first order initial and periodic problems in Banach spaces. Appl. Math. Lett. 10 (1997), 41–46. DOI 10.1016/S0893-9659(97)00057-8 | MR 1458151
[16] Gilbert, H.: Existence theorems for first order equations on time scales with $ \Delta -$Carathédory functions. Adv. Difference Equ. 2010 (2010), 20 pages, Article ID 650827. MR 2747083
[17] Gökdoǧan, A., Ünal, E., Çelik, E.: Existence and uniqueness theorems for sequential linear conformable fractional differential equations. arXiv preprint, 2015. MR 3527883
[18] Gözütok, N.Y., Gözütok, U.: Multivariable conformable fractional calculus. math.CA 2017.
[19] Gulsen, T., Yilmaz, E., Goktas, S.: Conformable fractional Dirac system on time scales. J. Inequ. Appl. 2017 (2017), 1–10. MR 3669797
[20] Iyiola, O.S., Nwaeze, E.R.: Some new results on the new conformable fractional calculu swith application using D’Alambert approach. Progr. Fract. Differ. Appl. 2 (2) (2016), 115–122. DOI 10.18576/pfda/020204
[21] Katugampola, U.N.: A new fractional derivative with classical properties. preprint, 2014. MR 3298307
[22] Khaldi, R., Guezane-Lakoud, A.: Lyapunov inequality for a boundary value problem involving conformable derivative. Progr. Fract. Differ. Appl. 3 (4) (2017), 323–329. DOI 10.18576/pfda/030407
[23] Khalil, R., Horani, M. Al, Yousef, A., Sababheh, M.: A new definition of fractional derivative. J. Comput. Appl. Math. 264 (2014), 65–70. DOI 10.1016/ | MR 3164103
[24] Kilbas, A., Srivastava, M.H., Trujillo, J.J.: Theory and Application of Fractional Differential Equations. vol. 204, North Holland Mathematics Studies, 2006. MR 2218073
[25] Magin, R.L.: Fractional calculus in bioengineering. CR in Biomedical Engineering 32 (1) (2004), 1–104. DOI 10.1615/CritRevBiomedEng.v32.10
[26] Mirandette, B.: Résultats d’existence pour des systèmes d’équations différentielles du premier ordre avec tube-solution. Mémoire de matrise, Université de Montréal, 1996.
[27] Nwaeze, E.R.: A mean value theorem for the conformable fractional calculus on arbitrary time scales. Progr. Fract. Differ. Appl. 2 (4) (2016), 287–291. DOI 10.18576/pfda/020406
[28] Ortigueira, M.D., Machado, J.A. Tenreiro: What is a fractional derivative?. J. Comput. Phys. 293 (2015), 4–13. DOI 10.1016/ | MR 3342452
[29] Pospisil, M., Skripkova, L.P.: Sturm’s theorems for conformable fractional differential equations. Math. Commun. 21 (2016), 273–281. MR 3517494
[30] Shi, A., Zhang, S.: Upper and lower solutions method and a fractional differential equation boundary value problem. Progr. Fract. Differ. Appl. 30 (2009), 13 pages. MR 2506151
[31] Shugui, K., Huiqing, C., Yaqing, Y., Ying, G.: Existence and uniqueness of the solutions for the fractional initial value problem. Electr. J. Shanghai Normal University (Natural Sciences) 45 (3) (2016), 313–319.
[32] Wang, Y., Zhou, J., Li, Y.: Fractional Sobolev’s spaces on time scales via conformable fractional calculus and their application to a fractional differential equation on time scales. Adv. Math. Phys. 2016 (2016), 21 pages. MR 3579208
[33] Yang, X.J., Baleanu, D., Machado, J.A.T.: Application of the local fractional Fourier series to fractal signals. Discontinuity and complexity in nonlinear physical systems, Springer, Cham, 2014, pp. 63–89. MR 3204525
[34] Zhang, S., Su, X.: The existence of a solution for a fractional differential equation with nonlinear boundary conditions considered using upper and lower solutions in reverse order. Comput. Math. Appl. 62 (3) (2011), 1269–1274. DOI 10.1016/j.camwa.2011.03.008 | MR 2824713
Partner of
EuDML logo